Research Journal of Applied Sciences

Year: 2010
Volume: 5
Issue: 4
Page No. 283 - 284

A Mathematical Model of HIV Transmission Dynamics in Closed Population

Authors : Muhammad Abdullahi Yau

Abstract: In this study we proposed a mathematical model of HIV transmission dynamics, the population is partitioned into four compartments of Susceptible S (t), Infected I (t), Removed R (t) and the Controlled U (t). Extreme conditions are imposed on the model equations to check for stability of free equilibrium states and it is confirmed that the disease free equilibrium states is locally asymptotically stable.

How to cite this article:

Muhammad Abdullahi Yau , 2010. A Mathematical Model of HIV Transmission Dynamics in Closed Population. Research Journal of Applied Sciences, 5: 283-284.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved